# SDR GAIA04010OP

- Difficulty date: February 3, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Seized
- Location: Lt Mlg Wheel
- Component: Wheel
- Component part number: 26045611
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT INSPECTION, CREW FOUND NR 1 WHEEL AND TIRE ASSEMBLY MISSING FROM MAIN GEAR.  THIS FOLLOWED A NORMAL LANDING WITH NO BRAKING PRIOR TO 70 KNOTS AS THE CREW HAD ANTICIPATED LESS THAN IDEAL BRAKING CONDITIONS.  ACCOMPLISHED SPECIAL STRUCTURAL INSPECTION HIGH DRAG/ SIDE LOAD LANDING INSPECTION IAW WK CARD BH 059614.  NO AIRCRAFT STRUCTURAL OR ENGINE DAMAGE NOTED ALL DAMAGE LIMITED TO NR 1 AND NR 2 MLG TIRES AND NR 1 BRAKE ASSEMBLY.  NR 1 AXLE INSPECTED, NO DAMAGE FOUND.  REMOVED AND REPLACED THE NR 1 BRAKE ASSEMBLY AND REPLACED THE NR 1 AND NR 2 MAIN WHEEL ASSEMBLIES IAW MFG MM.  AIRCRAFT RETURNED TO SERVICE.
